Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (634 KB) | Metadata | Table of Contents | PRIMS summary
Volume 24, Issue 6, 1988, pp. 997–1003
DOI: 10.2977/prims/1195173931

Published online: 1988-12-31

Solvable and Nilpotent Structures

Akito Tsuboi[1]

(1) University of Tsukuba, Ibaraki, Japan

No abstract available for this article.

No keywords available for this article.

Tsuboi Akito: Solvable and Nilpotent Structures. Publ. Res. Inst. Math. Sci. 24 (1988), 997-1003. doi: 10.2977/prims/1195173931